# SDR HALA20241104066

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 52,420 hours, 8,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB EMERGENCY LTS IN ARMED POSITION EMER LTS ON IN CABIN- RESETS UNSUCCESSFULL. REMOVED AND REPLACED EMER LIGHT SWITCH 4WL PER ESPM 20-45-21-01 AND OPS TEST PER AMM 33-51-00. OPS OK.
